# SDR DALA2023010900137

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -YB LOCATED FR73 TO FR74 AT AFT GALLEY AREA.   REPLACED FLOOR BEAM -YB LOC. BTW FR73 TO FR74 AT AFT GALLEY AREA IAW SRM  51-72-11-911-001 AND DRAWINGS F53478009.
